About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 734094, 7 pages
http://dx.doi.org/10.1155/2013/734094
Research Article

Fuzzy Sliding Mode Controller Design Using Takagi-Sugeno Modelled Nonlinear Systems

1Laboratoire d’Automatique et de Robotique, Université de Constantine, Route d’Ain El Bey, Constantine, Algeria
2MIS (EA 4290), University of Picardie Jules Verne, 33 rue Saint-Leu, 80039 Amiens, France
3Department of Engineering, Faculty of Engineering and Science, University of Agder, 4898 Grimstad, Norway

Received 4 September 2012; Accepted 4 October 2012

Academic Editor: Peng Shi

Copyright © 2013 S. Bououden et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Bououden, M. Chadli, and H. R. Karimi, “Fuzzy Sliding Mode Controller Design Using Takagi-Sugeno Modelled Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2013, Article ID 734094, 7 pages, 2013. doi:10.1155/2013/734094